# SDR LR7A2015031800530

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Longeron
- Part number: 33111299
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND APU COMPARTMENT'S UPPER LONGERON HAD STRESS CORROSION BEYOND LIMITS; FS 447 TO FS 491, LBL 85, WL 180.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, CHAPTER 51-60 AND 51-70, NR 2226.
